# SDR MWEA97450

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERV CHECK, AFT EMERG LIGHT WOULD NOT SHUTOFF.  BUSES OFF, EMERG LIGHT SWITCH OFF.  MAINT REPLACED BATTERY PACK.
